Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A $ {\bf Z}\times {\bf Z}$ structurally stable action


Author: P. R. Grossi Sad
Journal: Trans. Amer. Math. Soc. 260 (1980), 515-525
MSC: Primary 58F10; Secondary 34C35, 58F30
MathSciNet review: 574796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider in the product of spheres $ {S^m}\, \times \,{S^n}$ the $ Z\, \times \,Z$-action generated by two simple Morse-Smale diffeomorphisms; if they have some kind of general position, the action is shown to be stable. An application is made to foliations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 34C35, 58F30

Retrieve articles in all journals with MSC: 58F10, 34C35, 58F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0574796-4
PII: S 0002-9947(1980)0574796-4
Keywords: Morse-Smale diffeomorphisms, normally hyperbolicity, resonance between eigenvalues, linearizations
Article copyright: © Copyright 1980 American Mathematical Society